How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

I have been suffering withdrawal symptoms from ability for

Customer Question

I have been suffering withdrawal symptoms from ability for the past 3 years. Nobody has actively helped me come off the medication. I have experienced terrible withdrawal symptoms, all the time I have seen my GP she has just logged into the computer that I have anxiety. I have begged her and put forward information to her all because I wanted help. I have felt desperate. I have had to call up compounding pharmacies. I have lost so much of my memory and so much time. I decided to see another GP. I was studying for a postgraduate, my memory was awful. No GP ever told me or informed me how to help. She just sat and listened for the minutes and justifies her diagnosis of anxiety. Everything I have been going through for the past two years has been undermined. Another GP wrote a sick note for me. It was 1 line long and said this person has been suffering from an illness. Please have sympathy. Exact words. How is any of this good practice. He also called me bipolar in a consultation. This was so offensive. Please could you help or advise me. Please.
Submitted: 11 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 11 months ago.

Thanks for this question

I'm Dr Phil, licensed and practicing internist with over 10 years experience

forgive my question but why not go back on abilify?

Customer: replied 11 months ago.
I want a medication free life, especially if the medication has caused severe memory problems and anxiety
Customer: replied 11 months ago.
It will take many years for my brain to rebalance into equilibrium. I should have had informed consent. I wanted to come off them slowly and proper help with my recovery.
Customer: replied 11 months ago.
I have read many things and can relate to them. I cant go back on because it took me 3 years to come off them and don't want to repeat that. I finished the postgraduate course but had to drop out due to the memory loss. Also I was in the throws of withdrawal evident to everyone but my doc.
Customer: replied 11 months ago.
Please could you answer my further question
Expert:  Dr. Phil, MD replied 11 months ago.

Thanks for this reply.

what specifically is your question?

Customer: replied 11 months ago.
It is obvious. Could you please give me an answer more than 1 line Long?
Customer: replied 11 months ago.
stop being evasive please
Customer: replied 11 months ago.
Any MD would be able to decipher that.
Customer: replied 10 months ago.
very disappointed with Dr Phil. Dismissive response.

Related Medical Questions